BibTeX record journals/tc/VassiliadisSH89

download as .bib file

@article{DBLP:journals/tc/VassiliadisSH89,
  author    = {Stamatis Vassiliadis and
               Eric M. Schwarz and
               Don J. Hanrahan},
  title     = {A General Proof for Overlapped Multiple-Bit Scanning Multiplications},
  journal   = {{IEEE} Trans. Computers},
  volume    = {38},
  number    = {2},
  pages     = {172--183},
  year      = {1989},
  url       = {http://dx.doi.org/10.1109/12.16494},
  doi       = {10.1109/12.16494},
  timestamp = {Tue, 22 Dec 2015 15:17:24 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/VassiliadisSH89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}